Hi I have been on Levo since 2009 but last year ask to see Endo at my local hospital due to bouts of fatigue she suggested I stop taking Levo in order to get accurate bloods T3 T4 TSH I was reluctanat to do this but in June last year went on holiday and decided to stop Levo.I was ok for 2months but from late August to December started to feel awful. Symtoms were blurred vision,eyes watering ,aching muscles, fatigue,lack of concentration poor memory, a feeling of being elswhere I felt I would pass out a couple of times. I went back on Levo in the January this year and got back to some normality but during the period of no Levo bloods were taken and deemed to be normal by Endo so WHERE DO I GO FROM HERE!!! The one thing I did notice is my stomach problems improved but now is back to feeling bloated,gurgling inconsistant stools, wind, burping,back odour etc.
Can anyone provide advise as I feel medical profession do not take these problems seriously.